I just recently found out simvastatin and other statins can cause awful and harmful side effects. I have been having severe leg and arm pains from shoulder to fingetip and hip to toes. I have had lab work and came back normal but sometimes that does not mean anything when it comes to these drugs it can still be causing damage and you won't know unless they do a muscle biopsy. And it you mix it with say gemfibrozil that is really bad news. You have to taper off the med and the pain may decrease in 3-6 months. My pain is so severe I can not hardly do anything. It hurts 24/7, so I am tapering off tonight. I found all this out first by a group called stopped our statins then asked my doc and he said yeah it can happen. Oh there is so many more issues it can cause. Short term memory loss. Cancer, and digestive problems and migraines. This is just a few. I will be going monday for alternative med. to replace my statin.
Next Discussion: Acceptable BLood Sugar numbers for T1 »